# SDR ASOA2012082402095

- Difficulty date: August 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 33,924 hours, 29,796 cycles
- Engine: Ge CF343B1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Display
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISPLAY COOL CAUTION MESSAGE IN FLIGHT.  FOLLOWED QRH.  WHEN SWITCHING FROM NORMAL TO FLIGHT ALTERNATE SMELLED ELECTRICAL BURNING ODOR FOR 10 SECONDS. RECEIVED ODOR TWICE MORE FOR SHORT DURATION OF TIME (DISPLAY COOLING FANS)  R & R DISPLAY FAN IAW AMM 21-24-19, OPS CHECKED GOOD.
